Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 1, Pages 77-86
http://dx.doi.org/10.1155/S1026022600000078

Chaos and maps in relativistic rynamical systems

1Raymond and Beverly Sackler Faculty of Exact Sciences, School of Physics, Tel Aviv University, Ramat Aviv 69978, Israel
2Department of Physics, Bar Ilan University, Ramat Gan 52900, Israel

Received 21 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. P. Horwitz and Y. Ashkenazy, “Chaos and maps in relativistic rynamical systems,” Discrete Dynamics in Nature and Society, vol. 4, no. 1, pp. 77-86, 2000. https://doi.org/10.1155/S1026022600000078.